# SDR AWXA200400775

- Difficulty date: July 10, 2004
- Submitted: July 15, 2004
- Operation: Air carrier
- Aircraft: N806AW
- Make and model: Airbus A319-132
- Aircraft serial: 1056
- Aircraft time: 18,737 hours, 7,331 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B-04 CHECK EXFOLIATION CORROSION WAS FOUND ON LT AFT SHEAR PLATE AT AFT END OF BEAM Y1292, BETWEEN FR 69 AND FR 70.  MAINTENANCE REMOVED CORRODED LT AFT SHEAR PLATE AT AFT END OF BEAM Y1292, FROM FR 69 TO FR 70; FABRICATED A NEW REPLACEMENT SHEAR PLATE; INSTALLED REPAIR PART IAW A319 SRM 51-42-11, FIG. 2-3, 8-9, AND 18.
